HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.4 (1991) >

Title :A note on monomorphisms of irrational rotation C*-algebras into their matrix algebras
Authors :Kodaka, Kazunori
Authors alternative :小高, 一則
Issue Date :1991
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15033
Citation :Ryukyu mathematical journal Vol.4 p.25 -33
Appears in Collections:Vol.4 (1991)

Files in This Item:

File Description SizeFormat
Vol4p025.pdf2169KbAdobe PDFView/Open